Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itchy red bumps on my left forearm, neck, stomach. Pain on swallowing. Remedy?

hello, i have red itchy bumps on my left forearm , one on my neck and one on my stomach . They started yesterday and this morning there are more (total of 14) Also, when I was eating Friday night, it felt like there was something sharp in my food every time i throat still hurts (not like a normal sore throat ) esp. when I am eating
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
The lesions could be due to allergic reaction from food/medicine that you have taken.Any lesion over the skin has to be clinically examined by a Dermatologist for correct diagnosis.
The throat lesion can also be due to some lesion in the throat .Another possibilty is pharyngitis.You should consult an ENT doctor for examination .
I prescribe antihistamine tablet,antiinflammatory tablet/steroid tablet initially to my patients with similar complaints.
Wish you good health and speedy recovery
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor